# SDR SWIA200616927

- Difficulty date: July 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 22,476 hours, 33,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN AT FLOOR LEVEL SEAT 6C CAME APART.  REPLACED EMERGENCY EXIT SIGN FIXTURE AT ROW 6.  OPERATIONAL CHECKS GOOD.
